# SDR VNAA20240523010

- Difficulty date: May 14, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 601R1343516
- Condition: Bent
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDED RIBLET LEADING EDGE ON RH AILERON BTW AILS 337.034 TO AILS 343.534.   RIBLET ON LEADING EDGE OF RH AILERON BTW AILS 337.034 TO AILS 343.534 WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
